In the past 3-4 months my semen has been really runny and watery when i ejaculate. Instead of shooting out really far like it used to all my life, it just flows out like water.Its not thick anymore either its like water. It really bothers me.I tried changing my diet a bit but it didnt help. I dont smoke or drink or use drugs. What could cause this to start happening?
You will need to have ruled out conditions that may be affecting the prostate gland, the epididymis, the testes, or the bladder.
Were you exposed to any infections about the time these symptoms began?
Do you have any other associated symptoms, such as pain in the penile or perineal region?
You will need evaluation by a urologist to identify the site of the problem.
In the interim, drink fluids in excess of 2000 ml per day, avoid prostate irritants such as caffeine, alcohol, citrus fruits, and spicy foods, sit on well-padded surfaces, and avoid sitting for longer periods of time.
Do keep us posted on your doubts and progress.
i havent had any infections nor do i have pain in my penile or penile region but i had some blood tests and done a while ago and they said that i have a problem with my liver. I had a liver ultrasound done as well and they said that i have a fatty liver and sterosis or something like that. Could this ejaculation problem be because of the liver problem?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.